# SDR 2000ZZZX259

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N207PC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605008
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Tube
- Part number: 661420027
- Condition: Loose
- Location: Fire Extinguish
- Part time: 573 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, B-NUT ON P/N 6614200-27 TUBE ASSY WAS BACKED OFF WITH ONLY ONE THREAD ENGAGED.  THIS IS THE FIRE EXTINGUISING TUBE FOR THE RIGHT ENGINE.  THIS IS FIRST INSPECTION SINCE AIRCRAFT LEFT FACTORY.  B-NUT RETORQUED.
